Alert archive / Indiana / River Flood Warnings in 2017

River Flood Warning 12, NWS Northern Indiana

January 22, 20175 counties in Indiana

NWS Northern Indiana issued this river flood warning at Jan 22, 2017, 5:59 PM EST for 5 counties in Indiana. It was in force for 37 hr.

The area

The outline as issued.

The facts

Issued
Jan 22, 2017, 5:59 PM EST (22:59 UTC)
Expired
Jan 24, 2017, 7:00 AM EST
In force
37 hr
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Flood severity
Minor

Counties Fulton County, IN, Kosciusko County, IN, Marshall County, IN, Pulaski County, IN, Starke County, IN

The radar

The Northern Indiana radar (KIWX), 77 km from the middle of the area, began a volume at 23:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tippecanoe River near Ora (ORAI3).

Action stage
9 ft
Minor stage
12 ft
Moderate stage
13 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03331500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

384 
WGUS43 KIWX 222259
FLWIWX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
559 PM EST SUN JAN 22 2017

...The National Weather Service in Northern Indiana has issued a 
Flood Warning for the following rivers...

  Tippecanoe River near Ora affecting Fulton...Kosciusko...Marshall...
  Pulaski AND Starke COUNTIES

.Recent rainfall has led to rises on area rivers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC049-085-099-131-149-232259-
/O.NEW.KIWX.FL.W.0012.170122T2259Z-170124T1200Z/
/ORAI3.1.ER.170122T1815Z.170122T2230Z.170123T1200Z.NO/
559 PM EST SUN JAN 22 2017

The National Weather Service in Northern Indiana has issued a 

* Flood Warning for 
  The Tippecanoe River near Ora
* UNTIL TUESDAY MORNING.
* At 5 PM Sunday the stage was 12.0 feet and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will fall below flood stage around  7 AM 
  Monday January 23.
* At 12.0 feet...The river is at flood stage...significant lowland 
  and rural flooding begins.
  
&&

LAT...LON 4109 8658 4116 8660 4117 8656 4117 8653
      4115 8657 4108 8655             

$$
4 follow-up statements
879 
WGUS83 KIWX 222314
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
614 PM EST SUN JAN 22 2017

...The Flood Warning continues for the following rivers... 

  Tippecanoe River near Ora affecting Fulton...Kosciusko...
  Marshall...Pulaski AND Starke COUNTIES 
  Wabash River near Bluffton affecting Wells COUNTY 
  Saint Marys River near Decatur affecting Adams...Allen AND Van 
  Wert COUNTIES 
  Tiffin River near Stryker affecting Defiance...Fulton AND Williams
  COUNTIES 
  North Branch Elkhart River at Cosperville affecting Noble COUNTY 
 
.Recent rainfall has led to rises on area rivers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC049-085-099-131-149-232314-
/O.CON.KIWX.FL.W.0012.000000T0000Z-170124T1200Z/
/ORAI3.1.ER.170122T1815Z.170122T2230Z.170123T1200Z.NO/
614 PM EST SUN JAN 22 2017

The Flood Warning continues for
  The Tippecanoe River near Ora
* UNTIL TUESDAY MORNING.
* At 5 PM Sunday the stage was 12.0 feet and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will fall below the 12.0 foot flood stage 
  around  7 AM Monday January 23.
* At 12.0 feet...The river is at flood stage...significant lowland 
  and rural flooding begins.

&&

LAT...LON 4109 8658 4116 8660 4117 8656 4117 8653
      4115 8657 4108 8655             

$$

INC179-232313-
/O.CON.KIWX.FL.W.0011.000000T0000Z-170125T0600Z/
/BLFI3.1.ER.170122T1437Z.170123T0000Z.170124T0600Z.NO/
614 PM EST SUN JAN 22 2017

The Flood Warning continues for
  The Wabash River near Bluffton
* UNTIL LATE TUESDAY NIGHT.
* At 6 PM Sunday the stage was 10.1 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to a crest near 10.2 feet around  7 
  PM Sunday January 22 and fall below flood stage around  1 AM 
  Tuesday January 24.
* At 10.0 feet...The river is at flood stage. Flooding of 
  agricultural land begins.

&&

LAT...LON 4085 8552 4088 8541 4078 8512 4072 8508
      4069 8511                       

$$

INC001-003-OHC161-232313-
/O.CON.KIWX.FL.W.0010.000000T0000Z-170124T1030Z/
/DCRI3.1.ER.170120T2115Z.170121T1830Z.170123T1030Z.NO/
614 PM EST SUN JAN 22 2017

The Flood Warning continues for
  The Saint Marys River near Decatur
* UNTIL LATE MONDAY NIGHT.
* At 6 PM Sunday the stage was 17.3 feet and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will fall below the 17.0 foot flood stage 
  around  5 AM Monday January 23.
* At 17.5 feet...County road 225 north of Pleasant Mills is flooded. 
  Agricultural land flooding increases in northern...central and 
  eastern Adams County.

&&

LAT...LON 4093 8506 4094 8504 4084 8491 4082 8494


$$

OHC039-051-171-232313-
/O.CON.KIWX.FL.W.0002.000000T0000Z-170126T0900Z/
/STRO1.1.ER.170112T2255Z.170121T1400Z.170125T0900Z.NO/
614 PM EST SUN JAN 22 2017

The Flood Warning continues for
  The Tiffin River near Stryker
* UNTIL LATE WEDNESDAY NIGHT.
* At 5 PM Sunday the stage was 11.8 feet and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will fall below the 11.0 foot flood stage 
  around  4 AM Wednesday January 25.
* At 12.0 feet...Portions of State Route 66 flood north of Archbold.

&&

LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
      4130 8438                       

$$

INC113-231800-
/O.CON.KIWX.FL.W.0008.000000T0000Z-170123T1800Z/
/CPEI3.1.ER.170121T0345Z.170122T1430Z.170123T1200Z.UU/
614 PM EST SUN JAN 22 2017

The Flood Warning continues for
  The North Branch Elkhart River at Cosperville
* UNTIL MONDAY AFTERNOON.
* At 5 PM Sunday the stage was 6.0 feet and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river will fall below the 6.0 foot flood stage 
  around  7 AM Monday January 23.
* At 6.0 feet...Water approaches some houses around Skinner Lake, 
  especially along State Road 8.

&&

LAT...LON 4150 8570 4152 8568 4149 8559 4150 8544
      4149 8543 4144 8555             

$$
962 
WGUS83 KIWX 222327
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
627 PM EST SUN JAN 22 2017

...The Flood Warning continues for the following rivers... 

  Tippecanoe River near Ora affecting Fulton...Kosciusko...
  Marshall...Pulaski AND Starke COUNTIES 
 
.Recent rainfall has led rises on the Tippecanoe River near Ora.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC049-085-099-131-149-232327-
/O.CON.KIWX.FL.W.0012.000000T0000Z-170124T1200Z/
/ORAI3.1.ER.170122T1815Z.170122T2230Z.170123T1200Z.NO/
627 PM EST SUN JAN 22 2017

The Flood Warning continues for
  The Tippecanoe River near Ora
* UNTIL TUESDAY MORNING.
* At 5 PM Sunday the stage was 12.0 feet and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will fall below the 12.0 foot flood stage 
  around  7 AM Monday January 23.
* At 12.0 feet...The river is at flood stage...significant lowland 
  and rural flooding begins.

&&

LAT...LON 4109 8658 4116 8660 4117 8656 4117 8653
      4115 8657 4108 8655             

$$
135 
WGUS83 KIWX 230318
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1018 PM EST SUN JAN 22 2017

...The Flood Warning has been extended for the following rivers...
 
  Tippecanoe River near Ora affecting Fulton...Kosciusko...Marshall...
  Pulaski AND Starke COUNTIES 
  Wabash River near Bluffton affecting Wells COUNTY 
  Saint Marys River near Decatur affecting Adams...Allen AND Van Wert 
  COUNTIES 
  Tiffin River near Stryker affecting Defiance...Fulton AND Williams 
  COUNTIES 
 
...The Flood Warning continues for the following rivers... 

  North Branch Elkhart River at Cosperville affecting Noble COUNTY 
 
.Recent rainfall has led to rises on area rivers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC049-085-099-131-149-240318-
/O.EXT.KIWX.FL.W.0012.000000T0000Z-170124T1800Z/
/ORAI3.1.ER.170122T1815Z.170122T2230Z.170123T1800Z.NO/
1018 PM EST SUN JAN 22 2017

 The Flood Warning has been extended for
  The Tippecanoe River near Ora
* UNTIL TUESDAY AFTERNOON.
* At 9 PM Sunday the stage was 12.0 feet and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will fall below the 12.0 foot flood stage 
  around  1 PM Monday January 23.
* At 12.0 feet...The river is at flood stage...significant lowland 
  and rural flooding begins.

&&

LAT...LON 4109 8658 4116 8660 4117 8656 4117 8653
      4115 8657 4108 8655             

$$

INC179-240317-
/O.EXT.KIWX.FL.W.0011.000000T0000Z-170124T0600Z/
/BLFI3.1.ER.170122T1437Z.170123T0015Z.170123T0600Z.NO/
1018 PM EST SUN JAN 22 2017

 The Flood Warning has been extended for
  The Wabash River near Bluffton
* UNTIL LATE MONDAY NIGHT.
* At 10 PM Sunday the stage was 10.1 feet and cresting.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will fall below the 10.0 foot flood stage 
  around 1 AM Monday January 23.
* At 10.0 feet...The river is at flood stage. Flooding of 
  agricultural land begins.

&&

LAT...LON 4085 8552 4088 8541 4078 8512 4072 8508
      4069 8511                       

$$

INC001-003-OHC161-231200-
/O.EXT.KIWX.FL.W.0010.000000T0000Z-170123T1200Z/
/DCRI3.1.ER.170120T2115Z.170121T1830Z.170123T0733Z.NO/
1018 PM EST SUN JAN 22 2017

 The Flood Warning has been extended for
  The Saint Marys River near Decatur
* UNTIL MONDAY MORNING.
* At 10 PM Sunday the stage was 17.1 feet and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will fall below the 17.0 foot flood stage 
  around  2 AM Monday January 23.
* At 17.0 feet...Agricultural flooding occurs along the river in 
  northern...central and eastern Adams County.

&&

LAT...LON 4093 8506 4094 8504 4084 8491 4082 8494


$$

OHC039-051-171-240317-
/O.EXT.KIWX.FL.W.0002.000000T0000Z-170126T1500Z/
/STRO1.1.ER.170112T2255Z.170121T1400Z.170125T1500Z.NO/
1018 PM EST SUN JAN 22 2017

 The Flood Warning has been extended for
  The Tiffin River near Stryker
* UNTIL THURSDAY MORNING.
* At 9 PM Sunday the stage was 11.8 feet and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will fall below the 11.0 foot flood stage 
  around 10 AM Wednesday January 25.
* At 12.0 feet...Portions of State Route 66 flood north of Archbold.

&&

LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
      4130 8438                       

$$

INC113-231800-
/O.CON.KIWX.FL.W.0008.000000T0000Z-170123T1800Z/
/CPEI3.1.ER.170121T0345Z.170122T1430Z.170123T1200Z.UU/
1018 PM EST SUN JAN 22 2017

The Flood Warning continues for
  The North Branch Elkhart River at Cosperville
* UNTIL MONDAY AFTERNOON.
* At 9 PM Sunday the stage was 6.0 feet and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river will fall below the 6.0 foot flood stage 
  around  7 AM Monday January 23.
* At 6.0 feet...Water approaches some houses around Skinner Lake, 
  especially along State Road 8.

&&

LAT...LON 4150 8570 4152 8568 4149 8559 4150 8544
      4149 8543 4144 8555             

$$
595 
WGUS83 KIWX 231508
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1008 AM EST MON JAN 23 2017

...The Flood Warning is cancelled for the following rivers...
 
  Tippecanoe River near Ora affecting Fulton...Kosciusko...Marshall...
  Pulaski AND Starke Counties
 
...The Flood Warning continues for the following rivers... 

  Kankakee River at Davis affecting La Porte...Starke AND St. Joseph
  Counties 
 
.Rises on area rivers occured after recent rainfall. A few area rivers have
dropped below flood stage in between systems.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC091-141-149-241508-
/O.CON.KIWX.FL.W.0007.000000T0000Z-170124T1800Z/
/DAVI3.1.ER.170120T2015Z.170121T1715Z.170123T1800Z.NO/
908 AM CST MON JAN 23 2017

The Flood Warning continues for
  The Kankakee River at Davis
* Until Tuesday afternoon.
* At 9 AM Monday the stage was 10.1 feet and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will fall below the 10.0 foot flood stage 
  around 12 PM Monday January 23.
* At 10.0 feet...Flooding of low lying agricultural areas begins.
* This crest compares to a previous crest of 10.4 feet which occurred 
  on Nov 4 2016.

&&

LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
      4143 8670                       

$$

INC049-085-099-131-149-231538-
/O.CAN.KIWX.FL.W.0012.000000T0000Z-170124T1800Z/
/ORAI3.1.ER.170122T1815Z.170122T2230Z.170123T0545Z.NO/
308 PM GMT MON JAN 23 2017

The Flood Warning is cancelled for
  The Tippecanoe River near Ora
* At 9 AM Monday the stage was 11.9 feet
* Flood stage is 12.0 feet.
* The river fell below flood stage very early Monday morning.
* Forecast...The river will fall to near 11.9 feet around  1 PM 
  Monday January 23.
* At 12.0 feet...The river is at flood stage...significant lowland 
  and rural flooding begins.
* This crest compares to a previous crest of 12.1 feet which occurred 
  on Jun 29 2015.

&&

LAT...LON 4109 8658 4116 8660 4117 8656 4117 8653
      4115 8657 4108 8655             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Jan 22, 3:58 PM EST, 2 hours 1 minute earlier.

Area forecast discussion, Jan 22, 3:58 PM EST, 2 hours 1 minute before
Area Forecast Discussion
National Weather Service Northern Indiana
358 PM EST Sun Jan 22 2017

.SYNOPSIS...
Issued at 355 PM EST Sun Jan 22 2017

Areas of fog, dense in spots, are likely through this evening in
portions of far southwest Lower Michigan and northwest Indiana.
Afternoon highs today will generally be in the 50s south of US 30
and cooler north due to persistent fog. A weather system will
bring a good chance for rain later tonight into Monday. Then a
trend towards colder, more seasonable conditions, is expected
through the rest of the week.

&&

.SHORT TERM...(This Evening through Monday)
Issued at 354 PM EST Sun Jan 22 2017

Dense fog had lifted temporarily over far southwest Lower Michigan
into Northern Indiana, although visibilities were a mile or less in
a number of spots. Have extended and expanded the dense fog advisory
tonight after coordinating with surrounding offices. Given the
latest trends and high resolution models, fog should become dense
over much of the area overnight. At the same time, the northwest
fringe of a strong weather system to the south will bring a chance
of rain to the area tonight into Monday. The mild pattern continue
with highs Monday well into the 40s.

&&

.LONG TERM...(Monday Night through Sunday)
Issued at 354 PM EST Sun Jan 22 2017

Mild weather will persist into Wednesday followed by much colder
temperatures starting Thursday as a longwave trof becomes
established across the interior of North America. Highs will be
falling back to near normal which will feel chilly with the recent
mild weather. Otherwise, lake effect snow chances are favorable from
Thursday into the weekend as 850 mb temperatures fall below -10C.
Delta T values should rise to between 12C and 15C with some snow
accumulations likely downstream of Lake Michigan.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday Afternoon)
Issued at 1208 PM EST Sun Jan 22 2017

Widespread fog will remain in place over northeast portions of
Indiana for the rest of the afternoon. As a result LIFR conditions
at KSBN with visibility below 1 SM expected until 00z and
remaining IFR for the remainder of the forecast period. At KFWA
areas of fog will remain north of the terminal for the beginning of
the forecast period. But it will progress southward around 00z and
associated with light rain will decrease flight conditions to MVFR
and trend to IFR by 02z and likely remain IFR until the end of the
forecast period.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...Dense Fog Advisory from 8 PM this evening to 9 AM EST Monday for
     INZ007>009-017-018-020-022>025.

     Dense Fog Advisory until 9 AM EST /8 AM CST/ Monday for
     INZ003>006-012>016.

MI...Dense Fog Advisory from 8 PM this evening to 9 AM EST Monday for
     MIZ081.

     Dense Fog Advisory until 9 AM EST Monday for MIZ077>080.

OH...Dense Fog Advisory from 8 PM this evening to 9 AM EST Monday for
     OHZ001-002-004-005-015.

LM...Dense Fog Advisory until 9 AM EST Monday for LMZ043-046.

&&

SYNOPSIS...Heidelberger/Skipper
SHORT TERM...Skipper
LONG TERM...Skipper
AVIATION...Heidelberger

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jan 22, 5:53 PM EST, 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
553 PM EST SUN JAN 22 2017

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-232300-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE...
LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...
LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON...
BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH...
BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE...
SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...
FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON...
LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH...
NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY...
MONTPELIER...PORTLAND...DUNKIRK...NILES...BENTON HARBOR...
ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE...
DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS...
WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE...
JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD...
SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...
DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA...
LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT...
OHIO CITY...LIMA...SPENCERVILLE
553 PM EST SUN JAN 22 2017 /453 PM CST SUN JAN 22 2017/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST MICHIGAN.

.DAY ONE...TONIGHT

AREAS OF DENSE FOG ARE EXPECTED TO DEVELOP AGAIN TONIGHT. PLEASE
REFERENCE THE LATEST DENSE FOG ADVISORY FOR ADDITIONAL DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

AREAS OF DENSE FOG WILL CONTINUE MONDAY MORNING. PLEASE REFERENCE
THE LATEST DENSE FOG ADVISORY FOR ADDITIONAL DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-232300-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
553 PM EST SUN JAN 22 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TONIGHT

AREAS OF DENSE FOG ARE EXPECTED TONIGHT.

CONDITIONS HAZARDOUS TO SMALL CRAFT ARE POSSIBLE LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

AREAS OF DENSE FOG WILL LIKELY CONTINUE MONDAY MORNING.

CONDITIONS HAZARDOUS TO SMALL CRAFT ARE POSSIBLE MONDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 22, 10:26 AM ESTRiver Flood WarningIWXWells63 hr
Jan 22, 3:37 PM ESTDense Fog AdvisoryIWXAllen, Cass, DeKalb, Huntington, Miami, Noble and 4 more12 hr
Jan 22, 3:45 PM ESTMarine Dense Fog AdvisoryIWX12 hr

Nearby

River Flood Warnings in Indiana, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.